MAUDE Adverse Event Report: BIOMET FRANCE S.A.R.L. ENDOBON XENOGRAFT GRANULES 2.0ML; BONE GRAFTING MATERIAL, SYNTHETIC

BIOMET FRANCE S.A.R.L. ENDOBON XENOGRAFT GRANULES 2.0ML; BONE GRAFTING MATERIAL, SYNTHETIC
Model Number ROX20
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Debris, Bone Shedding (1803); Edema (1820); Unspecified Infection (1930); Inflammation (1932); Pain (1994)
Date of Event 06/27/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Report source, foreign; event occurred in (b)(6).The device was not returned to the manufacturer.Therefore it could not be analyzed.The review of the device manufacturing quality record indicates that (b)(4) products designation endobon xenograft granules 2.0ml, reference (b)(4), lot number w0075265 were manufactured on 19 september 2016.The device manufacturing quality record indicates that the released product met all requirements to perform as intended.No non conformity or deviation was observed which could be linked to the event described in the complaint.The review of the sterilization certificate indicates that the products were sterilized according to the specification.The investigation is in progress.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.
 
Event or Problem Description
It was reported that the patient underwent bone graft surgery on (b)(6) 2017.On (b)(6) 2017 bone exposure and healing delay was reported.On (b)(6) 2018 implant (competitor implant) had cutaneous abcess that is localized collection of pus in the skin.Implant remains implanted.As a result of the event patient had bone loss, healing delay, edema, hyperesthesia, infection, inflammation , pain and bone exposure.Patient would need to come back to medical office to open a flap for exploration and to perform a new bone graft with membrane.No additional patient consequences were reported.
 
Additional Manufacturer Narrative
(b)(4).The following sections were updated: g1, g4, g5, h2, h6, h10.The device was not returned to the manufacturer.Therefore it could not be analyzed.The review of the device manufacturing quality record indicates that 521 products designation endobon xenograft granules 2.0ml, reference rox20, lot number w0075265 were manufactured on 19 september 2016.The device manufacturing quality record indicates that the released product met all requirements to perform as intended.No non conformity or deviation was observed which could be linked to the event described in the complaint.The review of the sterilization certificate indicates that the products were sterilized according to the specification.Within one year, only the current complaint has been registered regarding pain, inflammation, infection and revision for endobon® xenograft granules.According to available data, the exact root cause can¿t be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that the patient underwent bone graft surgery on (b)(6), 2017.On (b)(6), 2017 bone exposure and healing delay was reported.On (b)(6) 2018 implant (competitor implant) had cutaneous abcess that is localized collection of pus in the skin.Implant remains implanted.As a result of the event patient had bone loss, healing delay, edema, hyperesthesia, infection, inflammation , pain and bone exposure.Patient would need to come back to medical office to open a flap for exploration and to perform a new bone graft with membrane.No additional patient consequences were reported.

Brand Name
ENDOBON XENOGRAFT GRANULES 2.0ML
Common Device Name
BONE GRAFTING MATERIAL, SYNTHETIC
Manufacturer (Section D)
BIOMET FRANCE S.A.R.L.
plateau de lautagne bp75
valence cedex 26903
FR  26903
MDR Report Key9294994
Report Number3006946279-2019-00475
Device Sequence Number11390152
Product Code LYC
UDI-Device Identifier03599870091272
UDI-Public03599870091272
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K110449
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/28/2018
Device Model NumberROX20
Device Catalogue NumberROX20
Device Lot NumberW0075265
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/11/2019
Supplement Date Received by Manufacturer01/28/2020
Initial Report FDA Received Date11/08/2019
Supplement Report FDA Received Date02/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age68 YR